Skip to Main content Skip to Navigation
Journal articles

Shortfall risk minimization in discrete time financial market models

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01025769
Contributor : Serena Benassù <>
Submitted on : Friday, July 18, 2014 - 2:11:53 PM
Last modification on : Friday, March 27, 2020 - 3:56:31 AM

Identifiers

  • HAL Id : hal-01025769, version 1

Citation

N. Frikha. Shortfall risk minimization in discrete time financial market models. SIAM Journal on Financial Mathematics, Society for Industrial and Applied Mathematics 2014, 5 (1), pp.384-414. ⟨hal-01025769⟩

Share

Metrics

Record views

134